So its only day 3, and already there's been some changes.. Whether they are all due to the accutane, i dont know.
I started accutane with around 4 active pimples (this is good for me!) .. As i was previously on duac and differin, and have now stopped using it and started accutane.
Today i woke up to find a breakout around my mouth, from around 4 previously to now about 10!
I dont know if this is coincidence, the accutane or because ive stopped using my topicals, but if its the accutane i didnt expect a breakout this early into the treatment..
My epidermis would be a little thinner as ive just come off differin, which is making me think pimples that do come up from accutane would appear quicker.. but maybe not, either way.. got a good friends 21st this weekend, just greaaaaat! .. lol
Dryness hasnt really set in yet, havent had the need to moisturize and have only used my chapstick once.
Ive actually noticed my skin to become possibly a tad oilier .. could be the accutane starting to push all imperfections to the surface.
About to go have a light workout, going to see how the body reacts to muscle and joint soreness.. I think im in for a rough month! lol Any comments/questions dont hesitate!